# SDR DALA2021032601796

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 52,250 hours, 35,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAT WALK LOWER EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND THE BATTERY PACK B5-260 TO BE FAULTING. THE EMERGENCY LIGHT BATTERY POWER SUPPLY B5260 WAS REPLACED PER B717 AMM 33-51-03. ALL EMERGENCY LIGHTS NOW CHECK GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #6872290)
